We prove a Schwarz-type lemma for noncompact manifolds with possibly noncompact boundary. The result is a consequence of a suitable form of the weak maximum principle of independent interest. The paper is enriched with applications to conformal deformations of noncompact manifolds with boundary, among them a generalization of a classical result by Escobar.

A Schwarz-type lemma for noncompact manifolds with boundary and geometric applications / G. Albanese, M. Rigoli. - In: COMMUNICATIONS IN ANALYSIS AND GEOMETRY. - ISSN 1019-8385. - 25:4(2017), pp. 719-749. [10.4310/CAG.2017.v25.n4.a1]

A Schwarz-type lemma for noncompact manifolds with boundary and geometric applications

G. Albanese;M. Rigoli
2017

Abstract

We prove a Schwarz-type lemma for noncompact manifolds with possibly noncompact boundary. The result is a consequence of a suitable form of the weak maximum principle of independent interest. The paper is enriched with applications to conformal deformations of noncompact manifolds with boundary, among them a generalization of a classical result by Escobar.
Liouville theorems; Schwarz lemma; weak maximum principle
Settore MAT/05 - Analisi Matematica
Settore MAT/03 - Geometria
Article (author)
File in questo prodotto:
File Dimensione Formato  
CAG-2017-0025-0004-a001.pdf

accesso riservato

Tipologia: Publisher's version/PDF
Dimensione 215.98 kB
Formato Adobe PDF
215.98 kB Adobe PDF   Visualizza/Apri   Richiedi una copia
Pubblicazioni consigliate

Caricamento pubblicazioni consigliate

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/2434/560268
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 5
  • ???jsp.display-item.citation.isi??? 3
social impact